Author: A Abdulle; GA Pavliotis;

Title: Numerical methods for stochastic partial differential equations with multiple scales

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 2482 - 2497


Author: E Buckwar; MG Riedler; PE Kloeden;

Title: THE NUMERICAL STABILITY OF STOCHASTIC ORDINARY DIFFERENTIAL EQUATIONS WITH ADDITIVE NOISE

Journal: STOCHASTICS AND DYNAMICS

Year: 2011

Volume: 11

Page: 265 - 281


Author: I Cipcigan; M Rathinam;

Title: UNIFORMCONVERGENCE OF INTERLACED EULER METHOD FOR STIFF STOCHASTIC DIFFERENTIAL EQUATIONS

Journal: MULTISCALE MODELING & SIMULATION

Year: 2011

Volume: 9

Page: 1217 - 1252


Author: PS Koutsourelakis; E Bilionis;

Title: SCALABLE BAYESIAN REDUCED-ORDER MODELS FOR SIMULATING HIGH-DIMENSIONAL MULTISCALE DYNAMICAL SYSTEMS

Journal: MULTISCALE MODELING & SIMULATION

Year: 2011

Volume: 9

Page: 449 - 485


Author: KC Zygalakis;

Title: ON THE EXISTENCE AND THE APPLICATIONS OF MODIFIED EQUATIONS FOR STOCHASTIC DIFFERENTIAL EQUATIONS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2011

Volume: 33

Page: 102 - 130


Author: A Abdulle; YC Hu; TJ Li;

Title: CHEBYSHEV METHODS WITH DISCRETE NOISE: THE tau-ROCK METHODS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2010

Volume: 28

Page: 195 - 217


Author: ML Tao; H Owhadi; JE Marsden;

Title: NONINTRUSIVE AND STRUCTURE PRESERVING MULTISCALE INTEGRATION OF STIFF SDEs ODEs;, AND HAMILTONIAN SYSTEMS WITH HIDDEN SLOW DYNAMICS VIA FLOW AVERAGING

Journal: MULTISCALE MODELING & SIMULATION

Year: 2010

Volume: 8

Page: 1269 - 1324


Author: SS Ahmad; NC Parida; S Raha;

Title: The fully implicit stochastic-alpha method for stiff stochastic differential equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 8263 - 8282


Author: S Engblom;

Title: Galerkin Spectral Method Applied to the Chemical Master Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 5

Page: 871 - 896


Author: S Engblom;

Title: PARALLEL IN TIME SIMULATION OF MULTISCALE STOCHASTIC CHEMICAL KINETICS

Journal: MULTISCALE MODELING & SIMULATION

Year: 2009

Volume: 8

Page: 46 - 68


Author: A Abdulle; TJ Li;

Title: S-ROCK METHODS FOR STIFF ITO SDEs

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Year: 2008

Volume: 6

Page: 845 - 868